JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GENERALIZATION OF THE HYERS-ULAM-RASSIAS STABILITY OF A FUNCTIONAL EQUATION OF DAVISON
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GENERALIZATION OF THE HYERS-ULAM-RASSIAS STABILITY OF A FUNCTIONAL EQUATION OF DAVISON
Jun, Kil-Woung; Jung, Soon-Mo; Lee, Yang-Hi;
  PDF(new window)
 Abstract
We prove the Hyers-Ulam-Rassias stability of the Davison functional equation f(y) + f( + y) = f(y + ) + f(y) for a class of functions from a ring into a Banach space and we also investigate the Davison equation of Pexider type.
 Keywords
Hyers-Ulam-Rassias stability;Cauchy equation;Pexider equation;Davison equation.;
 Language
English
 Cited by
1.
ON FUNCTIONAL INEQUALITIES ASSOCIATED WITH JORDAN-VON NEUMANN TYPE FUNCTIONAL EQUATIONS,;

대한수학회논문집, 2008. vol.23. 3, pp.371-376 crossref(new window)
2.
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS,;;

대한수학회보, 2010. vol.47. 1, pp.195-209 crossref(new window)
3.
HYERS-ULAM STABILITY OF MAPPINGS FROM A RING A INTO AN A-BIMODULE,;

대한수학회논문집, 2013. vol.28. 4, pp.767-782 crossref(new window)
1.
Hyers–Ulam stability of a functional equation with several parameters, Afrika Matematika, 2016  crossref(new windwow)
2.
Ulam–Hyers–Rassias stability problem for several kinds of mappings, Afrika Matematika, 2013, 24, 4, 525  crossref(new windwow)
3.
HYERS-ULAM STABILITY OF MAPPINGS FROM A RING A INTO AN A-BIMODULE, Communications of the Korean Mathematical Society, 2013, 28, 4, 767  crossref(new windwow)
 References
1.
Aequationes Math., 1980. vol.20. pp.307

2.
Aequationes Math., 1993. vol.46. pp.143-163 crossref(new window)

3.
Aequationes Math., 1980. vol.20. pp.306

4.
J. Math. Anal. Appl., 1994. vol.184. pp.431-436 crossref(new window)

5.
Aequationes Math., 2000. vol.60. pp.219-224 crossref(new window)

6.
Proc. Natl. Acad. Sci. U.S.A., 1941. vol.27. pp.222-224 crossref(new window)

7.
Stability of Functional Equations in Several Variables, 1998.

8.
Dynam. Sys. Appl., 1997. vol.6. pp.541-556

9.
J. Math. Anal. Appl., 1999. vol.238. pp.297-304 crossref(new window)

10.
Kyungpook Math. J., 2000. vol.40. pp.87-92

11.
J. Math. Anal. Appl., 2000. vol.246. pp.627-638 crossref(new window)

12.
J. Korean Math. Soc., 2000. vol.37. pp.111-124

13.
Proc. Amer. Math. Soc., 2000. vol.128. pp.1361-1369 crossref(new window)

14.
Proc. Amer. Math. Soc., 1978. vol.72. pp.297-300 crossref(new window)

15.
J. Math. Anal. Appl., 1991. vol.158. pp.106-113 crossref(new window)

16.
J. Math. Anal. Appl., 1993. vol.173. pp.325-338 crossref(new window)

17.
Problems in Modern Mathematics(Science ed.), 1960.